# SDR P5CA9800233

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD LWR T/E AILERON HAS DAMAGE.  REPAIRED AILERON T/E IAW MM 51-40-15.  PAINTED REPAIRED AREA IAW MM 51-24-11.
